# SDR SWAA2025011678303

- Difficulty date: December 16, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT 2024-763320<[01] REPLACED WEB-INTERCOSTAL BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM AND 9; SRM 51-40-02 AND DWG: 147A7500 SHEET: 36 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB-INTERCOSTAL BETWEEN BS 927 TO BS 947.5 AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 147A7500 SHEET: 36 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED
